# SDR ASAA0954598

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,110 hours, 2,872 cycles
- Engine: Ge CFM567B24
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA049686
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 9,110 hours, 2,872 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE ENGINE RUN DISCOVERED NR 1 ENGINE LEAKING FUEL FROM FUEL PUMP PAD DRAIN AT A RATE OF 63 DROPS PER MINUTE.  REPLACED THE NR 1 ENGINE FUEL PUMP PER MM 73 11 01.  ALL LEAK AND OPS CHECKS ARE GOOD.
